Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/48788
Title: Nonoscillation of First-Order Dynamic Equations with Several Delays
Authors: Braverman, Elena
Karpuz, Basak
Issue Date: 21-Jul-2010
Publisher: Hindawi Publishing Corporation
Citation: Braverman, E. & Karpuz, Basak. "Nonoscillation of First-Order Dynamic Equations with Several Delays". Advances in Difference Equations Volume 2010, Article ID 873459, 22 pages doi:10.1155/2010/873459.
Description: Uploaded according to publisher policy posted on Sherpa/RoMEO, November 16, 2011.
URI: http://hdl.handle.net/1880/48788
Appears in Collections:Braverman, Elena

Files in This Item:
File Description SizeFormat 
Braverman_AdvancesDifferenceEquations_2010.pdf632.15 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons